Skip to main content

Bessel's Differential Equation and Its Hyers-Ulam Stability

Abstract

We solve the inhomogeneous Bessel differential equation and apply this result to obtain a partial solution to the Hyers-Ulam stability problem for the Bessel differential equation.

[12345678910111213141516171819]

References

  1. 1.

    Ulam SM: Problems in Modern Mathematics. John Wiley & Sons, New York, NY, USA; 1964:xvii+150.

    Google Scholar 

  2. 2.

    Hyers DH: On the stability of the linear functional equation. Proceedings of the National Academy of Sciences of the United States of America 1941, 27: 222–224. 10.1073/pnas.27.4.222

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    Rassias ThM: On the stability of the linear mapping in Banach spaces. Proceedings of the American Mathematical Society 1978,72(2):297–300. 10.1090/S0002-9939-1978-0507327-1

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Hyers DH, Isac G, Rassias ThM: Stability of Functional Equations in Several Variables. Birkhäuser, Boston, Mass, USA; 1998:vi+313.

    Google Scholar 

  5. 5.

    Hyers DH, Rassias ThM: Approximate homomorphisms. Aequationes Mathematicae 1992,44(2–3):125–153. 10.1007/BF01830975

    MathSciNet  Article  MATH  Google Scholar 

  6. 6.

    Jung S-M: Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis. Hadronic Press, Palm Harbor, Fla, USA; 2001:ix+256.

    Google Scholar 

  7. 7.

    Sikorska J: Generalized orthogonal stability of some functional equations. Journal of Inequalities and Applications 2006, 2006: 23 pages.

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Liz E, Pituk M: Exponential stability in a scalar functional differential equation. Journal of Inequalities and Applications 2006, 2006: 10 pages.

    MathSciNet  Article  MATH  Google Scholar 

  9. 9.

    Alsina C, Ger R: On some inequalities and stability results related to the exponential function. Journal of Inequalities and Applications 1998,2(4):373–380. 10.1155/S102558349800023X

    MathSciNet  MATH  Google Scholar 

  10. 10.

    Takahasi S-E, Miura T, Miyajima S: On the Hyers-Ulam stability of the Banach space-valued differential equation. Bulletin of the Korean Mathematical Society 2002,39(2):309–315. 10.4134/BKMS.2002.39.2.309

    MathSciNet  Article  MATH  Google Scholar 

  11. 11.

    Miura T: On the Hyers-Ulam stability of a differentiable map. Scientiae Mathematicae Japonicae 2002,55(1):17–24.

    MathSciNet  MATH  Google Scholar 

  12. 12.

    Miura T, Jung S-M, Takahasi S-E: Hyers-Ulam-Rassias stability of the Banach space valued linear differential equations. Journal of the Korean Mathematical Society 2004,41(6):995–1005. 10.4134/JKMS.2004.41.6.995

    MathSciNet  Article  MATH  Google Scholar 

  13. 13.

    Miura T, Miyajima S, Takahasi S-E: Hyers-Ulam stability of linear differential operator with constant coefficients. Mathematische Nachrichten 2003,258(1):90–96. 10.1002/mana.200310088

    MathSciNet  Article  MATH  Google Scholar 

  14. 14.

    Jung S-M: Hyers-Ulam stability of Butler-Rassias functional equation. Journal of Inequalities and Applications 2005,2005(1):41–47. 10.1155/JIA.2005.41

    Article  MathSciNet  MATH  Google Scholar 

  15. 15.

    Jung S-M: Hyers-Ulam stability of linear differential equations of first order. Applied Mathematics Letters 2004,17(10):1135–1140. 10.1016/j.aml.2003.11.004

    MathSciNet  Article  MATH  Google Scholar 

  16. 16.

    Jung S-M: Hyers-Ulam stability of linear differential equations of first order, II. Applied Mathematics Letters 2006,19(9):854–858. 10.1016/j.aml.2005.11.004

    MathSciNet  Article  MATH  Google Scholar 

  17. 17.

    Jung S-M: Hyers-Ulam stability of linear differential equations of first order, III. Journal of Mathematical Analysis and Applications 2005,311(1):139–146. 10.1016/j.jmaa.2005.02.025

    MathSciNet  Article  MATH  Google Scholar 

  18. 18.

    Jung S-M: Hyers-Ulam stability of a system of first order linear differential equations with constant coefficients. Journal of Mathematical Analysis and Applications 2006,320(2):549–561. 10.1016/j.jmaa.2005.07.032

    MathSciNet  Article  MATH  Google Scholar 

  19. 19.

    Jung S-M: Legendre's differential equation and its Hyers-Ulam stability. to appear in Abstract and Applied Analysis to appear in Abstract and Applied Analysis

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Byungbae Kim.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Kim, B., Jung, SM. Bessel's Differential Equation and Its Hyers-Ulam Stability. J Inequal Appl 2007, 021640 (2007). https://doi.org/10.1155/2007/21640

Download citation

Keywords

  • Differential Equation
  • Stability Problem
  • Partial Solution
  • Bessel Differential Equation
\